Posted by: cl | 2009-06-24


i have had the merina in for 3 years know i had the bledding for the first6-9 months then it has come back and it then stops and comes back this month i have had it happen to me fro the start then stop until know i got told it is just the erina and my hormones and another thing i want to know as i want it out how long should i wait until i try and get pregent as i have had it in for 3 years and i have a new partner and we want to start a family please help thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Irregular spotting is one of the side effects of the Mirena. If you want to fall pregnant, you can have it removed and you should be fertile almost immediately.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Lilii | 2009-06-26

I have gone to Dr and advised me that my thyroid gland is weak. my overies are 36 and are not functioning. i always have pains as if it is kidneys. i have lost sex interest. Any help i can get? thanks

Reply to Lilii

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.